Couldn't find what you looking for?

TRY OUR SEARCH!

Sir, I am 35 yr old male, Cause of over Masturbation my penis have got small spores on it, also it is not straight when erect slight curved on the right side, when I was 10.5 years I started my Masturbation regularly and some time I have done it 5/6 times in a day. Not a single I can stop it.

Now my penis become very weak have premature ejaculation maximum last for 10/12 second Can you please provide a remedy for above problems (please give me a medicine which I can take from any Bangladeshi pharmacy)

Also I am married, have a kid 4 years old. I am 5’. 7”. Weight 78 kilo & Take treatment from very renowned sexologists in Bangladesh last 3 years but no luck, nothing improves from my side. Although it's going decrees day by day. They give some vitamins and tablet Tadalafil from 5-20 mg now I take 20 mg when I want to enjoy with my wife.   

Therefore you are requested to plz give me proper treatment so that I can improve my sex power and can lid a happy family life. Thanks 

Loading...

Hi Enampabna,

Where on your penis are these "spores"?  Are they around the corona, the rim of the glans?  Look up "pearly penile papules."

Most men have penises that are not straight.  Some bend left, others to the right, some go up and others even go down.  You're normal.

Your premature ejaculation is related to your frequent masturbation ALMOST GUARANTEED!  You need to stop masturbating to ejaculate quickly but instead focus on controlling it.  Try "edging."  You masturbate JUST UNTIL you feel that you are about to ejaculate, then STOP.  You wait a while and do it again, and again, and again.  You should be able to go for HOURS. 

See a sex THERAPIST to help you with this. 

There are also medications that can "dull" the feelings in your penis to make you last longer.

I don't think you need the Tadafil.  You need to work on treating your premature ejaculation.

Good luck.


Reply

Loading...


Dear Dr. thanks for your reply, for your more information I have done a test name colour doppler . here the doctor found: Right cavernosal arterial insufficiency. and my organ is not too strong to put it on my wife organ. when i take Tadalafil 20 mg its come too strong to play and when i put it to my wife organ i am out within 10/12 second. plz guide me in this regards. thanks
Reply

Loading...


Have you seen a urologist, about the cavernosal arterial insufficiency? This is what they specialize in.

There are other ED drugs. As your Dr. for another or even try a lower dose.
Reply

Loading...